Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Numerical simulations of jump discontinuity solutions for compressible Stokes flows

Title
Numerical simulations of jump discontinuity solutions for compressible Stokes flows
Authors
KWEON, JAE RYONGHan, Joo Hyeong
Date Issued
Mar-2021
Publisher
Elsevier
Abstract
It has been shown in [8] that the solutions of compressible Stokes flows with inflow jump condition can be decomposed into the jump discontinuity part (due to the pressure jump) plus the contact singularity (to the boundary) plus the smoother one, which is twice differentiable. In this paper we design a numerical scheme of each part in the decomposition and numerically demonstrate its essential role for capturing the jump discontinuity behaviors of the solutions. Several numerical simulations are presented, describing the critical role of each part. It is thought that such algorithm is new in constructing the jump discontinuity solutions.
Keywords
Computer simulation; Numerical analysis; Contact singularity; Jump conditions; Jump discontinuities; Numerical scheme; Pressure jumps; Stokes flows; Numerical models
URI
http://oasis.postech.ac.kr/handle/2014.oak/104923
ISSN
1007-5704
Article Type
Article
Citation
Communications in Nonlinear Science and Numerical Simulation, vol. 94, 2021-03
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

권재용KWEON, JAE RYONG
Dept of Mathematics
Read more

Views & Downloads

Browse